Sunday on TV – 2/9/20

Series Finale

  • Power (#615) – Starz @ 8/7c
  • Power Confidential (#116) – Starz @ 9/8c

Season Premiere

  • Homeland (#801) – Showtime @ 9/8c
  • Kidding (#201/202) – Showtime @ 10/9c & 10:30/9:30c (2 New Episodes Including Season Premiere)
  • Shahs of Sunset (#801) – Bravo @ 9/8c
  • Wrong Man (#201) – Starz @ 9:51/8:51c

Specials/Sports

  • American Idol – ABC @ 4/3c (30-Minute “Where the Stars are Born” Special)
  • E! Countdown to the Red Carpet: Oscars 2020 – E! @ 1/12c (4-Hour Special)
  • E! Live from the Red Carpet: Oscars 2020 – E! @ 5/4c (150-Minute Special)
  • Oscars Countdown: The Red Carpet Live! – ABC @ 1/12c (3-Hour Special)
  • Red Carpet Rundown: Oscars 2020 – E! @ 7:30/6:30c (30-Minute Special)
  • The 92nd Annual Academy Awards – ABC @ 8/7c (3-Hour Special)
  • The Oscars Red Carpet Show – ABC @ 6:30/5:30c (90-Minute Special)

New

  • 90 Day Fiance (#713) – TLC @ 8/7c (2-Hour New Episode)
  • Avenue 5 (#04/104) – HBO @ 10/9c
  • Beat Bobby Flay – Food Network @ 10/9c
  • Close Up with the Hollywood Reporter (#513) – Sundance @ 10AM/9AMc
  • Curb Your Enthusiasm (#94/1004) – HBO @ 10:30/9:30c
  • Dare Me (#106) – USA Network @ 10/9c
  • Doctor Who (#1207) – BBC America @ 8/7c (70-Minute New Episode)
  • Lost in the Wild (#106) – Travel Channel @ 11/10c
  • Mike Tyson Mysteries (#417/418) – Cartoon Network @ 12AM/11PMc & 12:15AM/11:15PMc (2 New Episodes)
  • Murdered By Morning (#103) – Oxygen @ 7/6c
  • Naked & Afraid: Alone (#1105) – Discovery Channel @ 8/7c & 10/9c (2-Hour Special & 1-Hour New Episode)
  • Our Cartoon President (#303) – Showtime @ 8:30/7:30c
  • Sanditon – PBS @ 9/8c
  • Sister Wives (#1006) – TLC @ 10/9c
  • Snapped (#2625) – Oxygen @ 6/5c
  • The Circus (#503) – Showtime @ 8/7c
  • The Outsider (#06/106) – HBO @ 9/8c
  • The Real Housewives of Atlanta (#1213) – Bravo @ 8/7c
  • Vienna Blood (#104) – PBS @ 10/9c
  • Watch What Happens Live with Andy Cohen (#17024) – Bravo @ 11/10c
  • Worst Cooks in America (#1806) – Food Network @ 9/8c

ABC

  • *Special*Oscars Countdown: The Red Carpet Live! @ 1/12c (3-Hour Special)
  • *Special*American Idol @ 4/3c (30-Minute “Where the Stars are Born” Special)
  • *Special*The Oscars Red Carpet Show @ 6:30/5:30c (90-Minute Special)
  • *Special*The 92nd Annual Academy Awards @ 8/7c (3-Hour Special)

BBC America

  • *New*Doctor Who (#1207) @ 8/7c (70-Minute New Episode)

Bravo

  • *New*The Real Housewives of Atlanta (#1213) @ 8/7c
  • *Season Premiere*Shahs of Sunset (#801) @ 9/8c
  • *New*Watch What Happens Live with Andy Cohen (#17024) @ 11/10c

Cartoon Network

  • *New*Mike Tyson Mysteries (#417/418) @ 12AM/11PMc & 12:15AM/11:15PMc (2 New Episodes)

Discovery Channel

  • *New*Naked & Afraid: Alone (#1105) @ 8/7c & 10/9c (2-Hour Special & 1-Hour New Episode)

E!

  • *Special*E! Countdown to the Red Carpet: Oscars 2020 @ 1/12c (4-Hour Special)
  • *Special*E! Live from the Red Carpet: Oscars 2020 @ 5/4c (150-Minute Special)
  • *Special*Red Carpet Rundown: Oscars 2020 @ 7:30/6:30c (30-Minute Special)

Food Network

  • *New*Worst Cooks in America (#1806) @ 9/8c
  • *New*Beat Bobby Flay @ 10/9c

HBO

  • *New*The Outsider (#06/106) @ 9/8c
  • *New*Avenue 5 (#04/104) @ 10/9c
  • *New*Curb Your Enthusiasm (#94/1004) @ 10:30/9:30c

Oxygen

  • *New*Snapped (#2625) @ 6/5c
  • *New*Murdered By Morning (#103) @ 7/6c

PBS

  • *New*Sanditon @ 9/8c
  • *New*Vienna Blood (#104) @ 10/9c

Showtime

  • *New*The Circus (#503) @ 8/7c
  • *New*Our Cartoon President (#303) @ 8:30/7:30c
  • *Season Premiere*Homeland (#801) @ 9/8c
  • *Season Premiere*Kidding (#201/202) @ 10/9c & 10:30/9:30c (2 New Episodes Including Season Premiere)

Starz

  • *Series Finale*Power (#615) @ 8/7c
  • *Series Finale*Power Confidential (#116) @ 9/8c
  • *Season Premiere*Wrong Man (#201) @ 9:51/8:51c

Sundance

  • *New*Close Up with the Hollywood Reporter (#513) @ 10AM/9AMc

TLC

  • *New*90 Day Fiance (#713) @ 8/7c (2-Hour New Episode)
  • *New*Sister Wives (#1006) @ 10/9c

Travel Channel

  • *New*Lost in the Wild (#106) @ 11/10c

USA Network

  • *New*Dare Me (#106) @ 10/9c

10:00AM/9:00AMc

  • *New*Close Up with the Hollywood Reporter (#513) – Sundance

1:00/12:00c

  • *Special*E! Countdown to the Red Carpet: Oscars 2020 – E! (4-Hour Special)
  • *Special*Oscars Countdown: The Red Carpet Live! – ABC (3-Hour Special)

4:00/3:00c

  • *Special*American Idol – ABC (30-Minute “Where the Stars are Born” Special)

5:00/4:00c

  • *Special*E! Live from the Red Carpet: Oscars 2020 – E! (150-Minute Special)

6:00/5:00c

  • *New*Snapped (#2625) – Oxygen

6:30/5:30c

  • *Special*The Oscars Red Carpet Show – ABC (90-Minute Special)

7:00/6:00c

  • *New*Murdered By Morning (#103) – Oxygen

7;30/6:30c

  • *Special*Red Carpet Rundown: Oscars 2020 – E! (30-Minute Special)

8:00/7:00c

  • *New*90 Day Fiance (#713) – TLC (2-Hour New Episode)
  • *New*Doctor Who (#1207) – BBC America (70-Minute New Episode)
  • *New*Naked & Afraid: Alone (#1105) @ 8/7c (2-Hour Special)
  • *Series Finale*Power (#615) – Starz
  • *Special*The 92nd Annual Academy Awards – ABC (3-Hour Special)
  • *New*The Circus (#503) – Showtime
  • *New*The Real Housewives of Atlanta (#1213) – Bravo

8:30/7:30c

  • *New*Our Cartoon President (#303) – Showtime

9:00/8:00c

  • *Season Premiere*Homeland (#801) – Showtime
  • *Series Finale*Power Confidential (#116) – Starz
  • *New*Sanditon – PBS
  • *Season Premiere*Shahs of Sunset (#801) – Bravo
  • *New*Sister Wives (#1006) – TLC
  • *New*The Outsider (#06/106) – HBO
  • *New*Worst Cooks in America (#1806) – Food Network

10:00/9:00c

  • *New*Avenue 5 (#04/104) – HBO
  • *New*Beat Bobby Flay – Food Network
  • *New*Dare Me (#106) – USA Network
  • *Season Premiere*Kidding (#201/202) – Showtime (2 New Episodes Including Season Premiere)
  • *New*Naked & Afraid: Alone (#1105) (1-Hour New Episode)
  • *New*Vienna Blood (#104) – PBS
  • *Season Premiere*Wrong Man (#201) – Starz (9:51/8:51c)

10:30/9:30c

  • *New*Curb Your Enthusiasm (#94/1004) – HBO
  • *Season Premiere*Kidding (#201/202) – Showtime (2 New Episodes Including Season Premiere)

11:00/10:00c

  • *New*Lost in the Wild (#106) – Travel Channel
  • *New*Watch What Happens Live with Andy Cohen (#17024) – Bravo

12:00AM/11:00PMc

  • *New*Mike Tyson Mysteries (#417/418) – Cartoon Network (12AM/11PMc & 12:15AM/11:15PMc – 2 New Episodes)

Full Schedule

  • *Series Finale*Power (#615) – Starz @ 8/7c
  • *Series Finale*Power Confidential (#116) – Starz @ 9/8c
  • *Season Premiere*Homeland (#801) – Showtime @ 9/8c
  • *Season Premiere*Kidding (#201/202) – Showtime @ 10/9c & 10:30/9:30c (2 New Episodes Including Season Premiere)
  • *Season Premiere*Shahs of Sunset (#801) – Bravo @ 9/8c
  • *Season Premiere*Wrong Man (#201) – Starz @ 9:51/8:51c
  • *Special*American Idol – ABC @ 4/3c (30-Minute “Where the Stars are Born” Special)
  • *Special*E! Countdown to the Red Carpet: Oscars 2020 – E! @ 1/12c (4-Hour Special)
  • *Special*E! Live from the Red Carpet: Oscars 2020 – E! @ 5/4c (150-Minute Special)
  • *Special*Oscars Countdown: The Red Carpet Live! – ABC @ 1/12c (3-Hour Special)
  • *Special*Red Carpet Rundown: Oscars 2020 – E! @ 7:30/6:30c (30-Minute Special)
  • *Special*The 92nd Annual Academy Awards – ABC @ 8/7c (3-Hour Special)
  • *Special*The Oscars Red Carpet Show – ABC @ 6:30/5:30c (90-Minute Special)
  • *New*90 Day Fiance (#713) – TLC @ 8/7c (2-Hour New Episode)
  • *New*Avenue 5 (#04/104) – HBO @ 10/9c
  • *New*Beat Bobby Flay – Food Network @ 10/9c
  • *New*Close Up with the Hollywood Reporter (#513) – Sundance @ 10AM/9AMc
  • *New*Curb Your Enthusiasm (#94/1004) – HBO @ 10:30/9:30c
  • *New*Dare Me (#106) – USA Network @ 10/9c
  • *New*Doctor Who (#1207) – BBC America @ 8/7c (70-Minute New Episode)
  • *New*Lost in the Wild (#106) – Travel Channel @ 11/10c
  • *New*Mike Tyson Mysteries (#417/418) – Cartoon Network @ 12AM/11PMc & 12:15AM/11:15PMc (2 New Episodes)
  • *New*Murdered By Morning (#103) – Oxygen @ 7/6c
  • *New*Naked & Afraid: Alone (#1105) – Discovery Channel @ 8/7c & 10/9c (2-Hour Special & 1-Hour New Episode)
  • *New*Our Cartoon President (#303) – Showtime @ 8:30/7:30c
  • *New*Sanditon – PBS @ 9/8c
  • *New*Sister Wives (#1006) – TLC @ 10/9c
  • *New*Snapped (#2625) – Oxygen @ 6/5c
  • *New*The Circus (#503) – Showtime @ 8/7c
  • *New*The Outsider (#06/106) – HBO @ 9/8c
  • *New*The Real Housewives of Atlanta (#1213) – Bravo @ 8/7c
  • *New*Vienna Blood (#104) – PBS @ 10/9c
  • *New*Watch What Happens Live with Andy Cohen (#17024) – Bravo @ 11/10c
  • *New*Worst Cooks in America (#1806) – Food Network @ 9/8c

Share
This entry was posted in Today on TV and tagged . Bookmark the permalink.

We'd love to know what you think!

This site uses Akismet to reduce spam. Learn how your comment data is processed.